# SDR UALA2009061501698

- Difficulty date: June 13, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 63,998 hours, 21,013 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD FLAP OUTBOARD UPPER SKIN HAS CHAFING MARKS BEYOND LIMITS.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED AND INSTALLED 2 EACH REPAIR DOUBLERS.  ACP'D RIG CHECK OF NR 5 SPOILER TO FLAP CLEARANCE AND ADJUSTED.
